Stefan Wenger

Publications and preprints:

  1. Spaces with asymptotically Euclidean Dehn function, preprint arXiv 2017.
  2. Area minimizing discs in locally non-compact metric spaces, (with C. Guo), Comm. Anal. Geom., to appear, preprint arXiv 2017.
  3. Canonical parametrizations of metric discs, (with A. Lytchak), preprint arXiv 2017.
  4. Isoperimetric characterization of upper curvature bounds, (with A. Lytchak), preprint arXiv 2016.
  5. Dehn functions and Hölder extensions in asymptotic cones, (with A. Lytchak and R. Young), preprint arXiv 2016.
  6. Intrinsic structure of minimal discs in metric spaces, (with A. Lytchak), Geom. Topol. 22 (2018), no. 1, 591 - 644.
  7. Energy and area minimizers in metric spaces, (with A. Lytchak), Adv. Calc. Var. 10 (2017), no. 4, 407 - 421.
  8. Area minimizing discs in metric spaces, (with A. Lytchak), Arch. Rational. Mech. Anal. 223 (2017), no. 3, 1123 - 1182.
  9. Regularity of harmonic discs in spaces with quadratic isoperimetric inequality, (with A. Lytchak), Calc. Var. Partial Differential Equations 55 (2016), no. 4, Paper No. 98, 19 pp..
  10. Wolfe's theorem for weakly differentiable cochains, (with C. Petit and K. Rajala), J. Funct. Anal. 268 (2015), no. 8, 2261 - 2297.
  11. Isoperimetric inequalities and asymptotic geometry, Proceedings of the ICM Seoul 2014, Vol. II, 1049 - 1073.
  12. Lipschitz homotopy groups of the Heisenberg groups, (with R. Young), Geom. Funct. Anal. 24 (2014), no. 1, 387 - 402.
  13. Plateau's problem for integral currents in locally non-compact metric spaces, Adv. Calc. Var. 7 (2014), no. 2, 227 - 240.
  14. An upper gradient approach to weakly differentiable cochains, (with K. Rajala), J. Math. Pures Appl., 100 (2013), no. 6, 868 - 906.
  15. The pointed flat compactness theorem for locally integral currents, (with U. Lang), Comm. Anal. Geom. 19 (2011), no. 1, 159 - 190.
  16. Nilpotent groups without exactly polynomial Dehn function, J. Topology 4 (2011), 141 - 160.
  17. The Intrinsic Flat Distance between Riemannian Manifolds and other Integral Current Spaces, (with C. Sormani), J. Differential Geom. 87 (2011), no. 1, 117 - 199.
  18. Rectifiability of flat chains in Banach spaces with coefficients in Z_p, (with L. Ambrosio), Math. Zeitschrift 268 (2011), no. 1 - 2, 477 - 506.
  19. The asymptotic rank of metric spaces, Comment. Math. Helv. 86 (2011), no 2, 247 - 275.
  20. Compactness for manifolds and integral currents with bounded diameter and volume, Calc. Var. Partial Differential Equations 40 (2011), no. 3-4, 423 - 448.
  21. Weak convergence of currents and cancellation, (with C. Sormani), Calc. Var. Partial Differential Equations 38 (2010), no. 1-2, 183 - 206.
  22. Lipschitz extensions into jet space Carnot groups, (with R. Young), Math. Res. Lett. 17 (2010), no. 6, 1137 - 1149.
  23. Lipschitz non-extension theorems into jet space Carnot groups, (with S. Rigot), Int. Math. Res. Notices (2010), no. 18, 3633 - 3648.
  24. A short proof of Gromov's filling inequality, Proc. Amer. Math. Soc. 136 (2008), no. 8, 2937 - 2941.
  25. Characterizations of metric trees and Gromov hyperbolic spaces, Math. Res. Lett. 15 (2008), no. 5, 1017 - 1026.
  26. Gromov hyperbolic spaces and the sharp isoperimetric constant, Invent. Math. 171 (2008), no. 1, 227 - 255.
  27. Isoperimetric inequalities and the asymptotic geometry of Hadamard spaces, (with U. Lang), L'Enseignement Mathematique (2) 54 (2008), fasc. 1 - 2.
  28. Flat convergence for metric integral currents, Calc. Var. Partial Differential Equations 28 (2007), no. 2, 139 - 160.
  29. Filling invariants at infinity and the Euclidean rank of Hadamard spaces, Int. Math. Res. Not., Volume 2006 (2006), Article ID 83090, 33 pages.
  30. Isoperimetric inequalities of Euclidean type in metric spaces, Geom. Funct. Anal. 15 (2005), no. 2, 534 - 554.
  31. Isoperimetric inequalities of Euclidean type and applicatins, PhD thesis, ETH Zurich (2004).
Most preprints can also be found here on the arXiv.

Back to Stefan Wenger's homepage